Publication
Title
Compactifications of products of metric spaces and their relation to Smirnov and Čech-Stone compactifications
Author
Language
English
Source (journal)
Topology and its applications. - Amsterdam
Publication
Amsterdam : 1994
ISSN
0166-8641
Volume/pages
55(1994), p. 163-183
ISI
A1994MT73500005
Full text (Publishers DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 25.05.2017
To cite this reference